Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

torbosk

Veteran Member
  • Total Reviews

    0
  • Content Count

    217
  • Joined

  • Last visited

Everything posted by torbosk

  1. Alright its been a while. I'll tell what happened. Skin is doing fine. Still some redness. Nothing that serious. When i eat a lot of olive oil, my redness/flare-ups go down a bit. Anyone noticed this as well? But i noticed my joints are acting weird. My shoulders were acting up, so i stopped lifting weights, . I sprayed my ankle while playing basketball, and it took really really long to heal (i sprayed it quite bad). Now my knees are hurting when i play bball. I dont wanna stop playing,
  2. 3,5 months far Still taking 20 mg/ day. Things going ok. I hardly think about my face during the day. Only thing i have to do is keep the lips waxed and in the evening moisturizer. Still some redness. Still acne-free. Things dont change much, but i guess thats a good thing.
  3. 3th month completed Face : clear, body : pretty much clear. Still on 20 mg, still some redness. But i guess its not THAT bad (havent had any comments on it), and it sure as hell beats having acne. Were are the days that i spent hours in front of the mirror fucking up my face?? The daily whiteheads, the dreaded red spots, the insecurity when somebody looks you in the eyes... The constant worrying about "the causes of acne". Trying to change my diet, cold showers, irritating creams and enless c
  4. My acne was probably comparable to yours, maybe even lighter, and i still got accutane. It doesnt look that bad, but i know its frustrating as hell, i've been there. I'm from europe though. Just tell him you've tried everything. They'll probably give you a topical retinoid first (differin ?) cause your acne seems a bit "superficial", like mine. I'm envious of your teeth, how do you get them so white? Good luck man.
  5. What i do for my lips: my dad got me some stuff in a cup, which was homemade by the pharmacist. Its really good. I put on a thick layer of it before i go to bed. Sometimes when i come home too. Dont forget the corners. During the day i always have a chapstick. Use it every couple of hours, or when you feel your lips are drying out. After a couple of days my lips were "recovered", and now i have to use it less often.
  6. Still 98 % clear. Redness maybe went down somewhat. Thx for replying, i believe the moisturizers you are talking about only "hide" the redness because they have some "green" ingredient in them. Those two cancel each other. I dont want to walk around with make-up or a "green" layer. I was looking more for a "cure" against this, but it seems that there is very very little you can do against it. I guess i'll just have to wait and see. If it disappears when i stop using accutane than i'll be h
  7. Moisturize man! My skin dried up too after a couple of days. It got itchy and flaky too. After a couple of days of moisturizing everything was fine again. Continue to moisturize. Now i do it once a day, at night after washing. Good luck. You might wanna get chapstick too, lips could dry out.
  8. Hi. Good luck to you guys. I would recommend that you take a blood test at some point to check your cholesterol and your liver enzymes. You run the risk of very very serious health issues if things go wrong and you dont see it. I would probably drop all alcohol and other bad stuff to be on the safe side. What do you know about low-dose maintenance therapy? Right now i'm on 20 mg/day (82 kg, lean) (i had pretty mild, but persistand superficial acne). Probably do that for 10 months. My side eff
  9. Hey man, i can relate to your struggle. I had moderate acne since i was 12, but at age 18 i got so sick of it i started trying everything. And i have really fucked up my skin. Now i'm 20 recently went to a derm (should have done this at age 14) and she gave me 30 mg/day (though i'm 6'3 , 183 lbs). After 2 months i'm clear, but i have side-effects (redness), i think i'm very sensitive to this drug. I think you'll end up fine as long as you keep taking it, and dont do harsh stuff with your face.
  10. Thanks for your response. So far this med is working nicely. I am breaking out and peeling but its not severe enough to make me want to stop taking it. My skin is pretty in between the bumps, if that makes any sense to anyone let me know. That alone makes me smile and say it will only be a matter of time before the rest will be glowing also. When I take my pill I wonder " What will my face look like tomorrow"? I just wish I could stop picking. I cut my nails but I need some tips from a
  11. I think she's put on a low dose because they dont her to scar from an initial breakout. You have to be really careful on this with darker skin. Or maybe you have a low bodyweight. I've been put on a low dose too, 20 mg/day for a longer period of time. My suggestion is to moisturize from the beginning and to use chapstick a lot. Black skin is generally a bit thicker, so u might not have any side effects at all, and u wont have redness (my nightmare). Anyway, to give you some hope: its been 2 mon
  12. Man, don't worry about getting too muscular, . Seriously, i think a lot of guys and girls who say that, that they are afraid of getting "too much muscles" have probably never trained. Muscle doesnt grow overnight. If you're a beginner and you train hard, eat right and rest enough you'll probably make good gains and you'll look "trained", a bit like a swimmer. To be like arnold takes a lot of steroids, years of training, a life that evolves around bodybuilding. Remember, arnold is a genetic
  13. Hi, i'm on a low dose of accutane, and it's working very good, but i have this general redness on my face. I know it's a side effect, but its not really getting better, and i'm getting a bit psyched out about it. I hope it's not permanent. Do you guys have any tips on how to decrease it, or how to make it better? Do certain foods/vitamins help?
  14. 2 months +/- Ok, i'm probably 95%-98% clear now. Still 2-3 zits on my back, face is ok now. My lips and skin are still dry, but with moisturizer its ok. Not much flaking. Still have some redness though... I don't really know what to do against this. If anybody has some info/tips against redness, please give... Cu.
  15. Hm, i agree with you, i advise everybody to do what their derm says. Acne 90-95 % gone. I rarely think about my acne any more. That feels good, just waking up and not having to count the zits around my mouth. Side effects are bareable. Still some redness. And dryness of lips, and skin, but not much of a problem. Things are going good. YAY! Haha, i'll be glad when all this is over. I used to come here and read EVERYTHING, now i barely come here and i'm not even interested to read threads. Guess
  16. Day 34: Oilyness: 80-90 % gone (compared to before) -> i can see this clearly because when i press some paper on my forehead, no oil comes on it, and before it used to be clear Acne: 70-80% gone. Still have some small stuff coming up, and some pores which are clogged, but a lot better than before. Dryness: some, but when i moisturize its ok. My lips get dry really REALLY fast, but when i use chapstick every 1-2 hours its ok. My skin has gotten really thin, so if i pick now, i scrape off la
  17. Day 22 : less and less whiteheads are popping up. Redness is still there. This sucks the most, i think it'll stay there. I've been picking a lot too, but not much serious harm. Healing still seems to be going ok, i just have to moisturize enough.
  18. Day 18, slight progress. Less whiteheads. Still some redness. Dryness/itching under control with moisturizer. Still taking 20 mg/day. This is the moisturizer i use: ROC PURIF-AC (SOOTHING REPARATOR} moisturises-soothes-protect http://www.pharmaprix.ca/english/beauty/pr...n_care/roc.html third product
  19. Hey, i'm sorry, i can't help you. I'm on a low dose of accutane (20 mg/day) for a long time. Can you post the links to those articles you've read. I dont have rosacea yet (says my derm), but i have a red face, and dry eyes, so maybe its the beginning. The accutane doesnt seem to affect it much though.
  20. HI there Good luck witht the tane. I am in my fourth week now (starting) and still no signs of reprieve yet.. The old marks before the Accutane are refusing to go away... Hang in there and hang tough.. we are in this together Old Zit ←
  21. Day 14 : i still have some whiteheads around the mouth. But when i touch them slightly some of them break open... I have some redness in my face and skin is a little dry/itchy. Not that bad. My skin is much more fragile/thin i've noticed. I have to stop picking cause it fucks up my skin. My back acne/ acne on arms and chest has improved a bit already i think... Up till now i've only taken 10 mg/day. I'm starting now with 20 mg/day. Golden tip: moisturize!!! It helps so much with the itching/d
  22. Yeah, i had that too. Not pink, but just a red face, and also very dry eyes. Even when i stopped all topicals i was still red. Then i went on holiday, i swam a lot, some time in the sun. And the redness went away. When i came back i went to the derm who gave me 30 mg/day accutane. She said i didnt have rosacea... I'm taking it now and i'm becoming more red. Like before. Dont know if its the accutane...
  23. Bump, damn, these threads go down quickly.
×